# SDR DALA2015072104507

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN A BARREL NUT HOLE ON THE LT HORIZONTAL STABILIZER OUTER SKIN.   REPAIRED IAW SRM 55-03D,  PAR 30 AND ER/A 536502-14, REV ORIGINAL.
